Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Abdominal pain after eating, blood in stool. Have ankylosing spondylitis. Should I find a new GP?

For the last 2 years I ve experienced stomach pains and digestive issues, including pain after eating in my lower abdominal quadrants, as well as occasional bloody stool . I m 21, and have been diagnosed with Ankylosing Spondylitis , and my general practitioner seems to think that my digestive issues are a non-issue, but they re getting progressively worse. Should I find a new GP? Or ask to be referred to a gastroenterologist? Thank you!
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hello and thank you for asking HCM,

I understand your concern and my suggestion is to visit a gastroenterologist because ankylosing spondylitis can be associated with other autoimmune disease, which can affect your abdominal system. For example ulcer colitis or crohn's disease. So try to ask your GP to send you to this specialist or go by yourself if it's possible.
I hope this asnwer was helpful to you.
Answered: Mon, 24 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor